MathSciNet Relay Station
MathSciNet bibliographic data
MR595020 (83c:22019) 22E45 (32M15 43A85)
Johnson, Kenneth D. On a ring of invariant polynomials on a Hermitian symmetric space. J. Algebra 67 (1980), no. 1, 72–81.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement